MathSciNet Relay Station
MathSciNet bibliographic data
MR1978409 53C44 (35K55)
Guan, Pengfei; Wang, Guofang A fully nonlinear conformal flow on locally conformally flat manifolds. J. Reine Angew. Math. 557 (2003), 219–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement